MAUDE Adverse Event Report: BD CARIBE LTD. NEEDLE SPINAL S/SU 27GA 3-1/2IN QUINCKE; Needle, Conduction, Anesthetic (W/Wo Introducer)

BD CARIBE LTD. NEEDLE SPINAL S/SU 27GA 3-1/2IN QUINCKE; Needle, Conduction, Anesthetic (W/Wo Introducer)
Catalog Number 405081
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction

Brand Name
NEEDLE SPINAL S/SU 27GA 3-1/2IN QUINCKE
Common Device Name
Needle, Conduction, Anesthetic (W/Wo Introducer)
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50657661
Report Number2618282-2026-00168
Device Sequence Number18509587
Product Code BSP
UDI-Device Identifier00382904050818
UDI-Public(01)00382904050818(17)290930(10)4278423
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405081
Device Lot Number4278423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown